# SDR JJBA20251109014

- Difficulty date: September 25, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725025
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDERNEATH FLOORBOARD 232DF AT FRAME 17 RIGHT ON THE GUSSET.  INSTALLED NEW FROM STOCK GUSSET (145-21725-025) AFT OF SERVICE DOOR AND UNDERNEATH FLOORBOARD 232DF.
